Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

What happens when you take ly rica and gralise



  • but your pharmacist can tell you. I usually consult mine with any medication related questions, he know more about it than most doctors.
  • I agree with you, Kinpain. Much more.
  • Do not make ANY medication changes without your doctors consult and approval first.
  • One dr. Says to keep taking both and the other says not to. I called the Gralise 800 and they said follow your dr. Orders
  • to the doctor that is prescribing your medications about what HE recommends you do......
  • Willy8Willy8 Posts: 88
    edited 12/16/2014 - 5:32 AM
    Mikethepike said:
    One dr. Says to keep taking both and the other says not to. I called the Gralise 800 and they said follow your dr. Orders

    Ain't it the truth. They all say something different.
  • dilaurodilauro ConnecticutPosts: 9,856
    edited 12/16/2014 - 5:41 AM
    Its one way or the other... Cant be both
    I would just make it clear when you call the doctor's office to ask the question,

    • - If the Receptionist or Admin person tells you want to do, your response When did you get your medical degree?
      - You understand their could be complications if taken incorrectly, therefor, it would be in the doctor's best interest to get back to me
    There are ways to talk to the doctors and their staff without being pushy, too bold or nasty. Its simply, you only want answers

    Another way is to contact your pharmacist and ask their advice. Many times they understand the co-reactions of medications. Based on their input, you can also mention that to the doctor.

    Bottom line, you need to know
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • Thanks for the imput if I go back to lyrica I'll talk to my pharmasist
  • I can only say from experience because my son took both meds..they work on different aspects of types of pain...the gralise is the extended version of "gabapentin" on a long acting form, as Lyrica compliments it while working on different receptors from the neuro/pain. I still would do as the doctor said..I only say this because my son takes them and they worked perfectly for them without any issues....it actually worked better in combination then just taking one or the other. Each person is different but for info, I can say atleast for my son..it worked out really well for his issues. The doctors will know if there is a bad interaction with the meds before giving you any. Try it out since gralise is "gabapentin" basically it will take a bit to kick in but it acts as a extended version. Hope you get results soon to your satisfaction. (also for editing, It would be good to get the right answer from the pharms and doctors and ask alot of questions about this. As others here said...atleast that way it would help ya have a better understanding and will also ease ya worry some too :)
  • Looks ok to take both by what I found . Ask your doctor first
Sign In or Register to comment.